New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jas
Regular Member


Date Joined Apr 2009
Total Posts : 87
   Posted 6/1/2010 9:27 PM (GMT -7)   
I am in the process of coming off Remicade so I have started 6MP. The 6MP has caused a lot of nausea and some vomiting. But starting sunday night I have had some pretty severe upper abdominal pain on my left side. The pain has not relented at all and i notice it more when i breathe deeply or sit in certain ways. My abdomen is also distended. On a previous post someone had mentioned I may be experiencing pancreatitis from the 6MP. Has anyone else had an experience like this on 6MP or had pancreatitis. Luckily, my doctor is fitting me in tomorrow - it just has become really painful so I wanted to see if anyone has had a similar experience.
JAS


Currently taking: Remicade (in the process of discontinuing Remicade and starting 6MP)


ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 6/2/2010 5:26 AM (GMT -7)   
I didn't have any problems like that on 6mp, but I can tell you that you would know for sure if you had pancreatitis and would be in the hospital.  I vomited 28 times the night I got pancreatitis and my stomach muscles tightened up so badly that I physically could not stand up straight.  The local ER had to transport me to another hospital for admission and I was there for 3 days.  So, if it's pancreatitis, you wouldn't be functioning right now. 

Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 


jas
Regular Member


Date Joined Apr 2009
Total Posts : 87
   Posted 6/2/2010 3:24 PM (GMT -7)   
I just got back my lab work and CT scan results and I do have pancreatitis from the 6MP. They told me there isn't much you can do for it except go on all liquids, take pain meeds, and obviously stop the 6 MP. They said to go to the hospital if I become unable to keep down any liquids. I almost wish they would put me in the hospital....the pain is unbearable, I can hardly keep water down, and I would just feel more comfortable in a hospital, despite there being little to do treatment wise.
JAS


Currently taking: Remicade (in the process of discontinuing Remicade and starting 6MP)


ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 6/3/2010 5:22 AM (GMT -7)   
See, they would not even allow me to have liquids when I had it, but I also could not keep anything down, even the barium they asked me to drink for the tests.  Continuing to drink liquids may end up making it worse, or at least delay it getting better. I guess it depends on how high your numbers are to start with, as that is what they went by to determine when I could start having popsicles (the evening of day 2 in the hospital) and when I could be discharged.  I feel for you...it was the most pain I have ever been in in my life!
Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:59 AM (GMT -7)
There are a total of 2,735,216 posts in 301,284 threads.
View Active Threads


Who's Online
This forum has 151388 registered members. Please welcome our newest member, ebinease.
207 Guest(s), 1 Registered Member(s) are currently online.  Details
NiceCupOfTea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer